MathSciNet Relay Station
MathSciNet bibliographic data
MR232184 (38 #510) 46.01
Dubinsky, Ed; Retherford, J. R. Schauder bases and Köthe sequence spaces. Trans. Amer. Math. Soc. 130 1968 265–280.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement